| Model Number |
EGIARADMT |
| Medical Device Problem Codes |
Break (1069); Failure to Fire (2610)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap (lot#p3g0065) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the clinical study, in a sigmoidectomy with colostomy, the reload failed during use.The device did not staple correctly.The device was unable to fire.The load failure prevented the stapler from functioning correctly and the mechanism from being broken.Another handle and reload were used to complete the case.